# SDR CALA2009021000091

- Difficulty date: February 10, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N10323
- Make and model: Boeing 7373T0
- Aircraft serial: 23374
- Aircraft time: 72,512 hours, 32,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 4481
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK OF EMERGENCY LIGHTING, R1 DOOR EMERGENCY EXIT SIGN DID NOT ILLUMINATE.  T/S PER WDM 33-51-31 PG 1.  FOUND BATTERY CHARGER INOPERATIVE AT STATION 338R.  REMOVED AND REPLACED BATTERY AND CHARGER PER MM 33-51-51.  EMERGENCY LIGHTING SYSTEM OPS CHECKS GOOD.
